# SDR 95ZZZX4279

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282X
- Make and model: Hughes 369D
- Aircraft serial: 180253D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007505
- Condition: Erratic
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR IS ERRATIC WITH ANY POWER CHANGE.  UNIT REMOVED AND SENT IN FOR REPAIR ON ALLISON 250 REPORT NR A151615.
